# SDR SWAA2022031456112

- Difficulty date: July 31, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Out Of Tolerance
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORI STAB RIB #4 LWR FLANGE IB FASTER HOLE # 8 FROM AFT END HAS HOLE OUT OF ROUND. / FABRICATED LOCATED DRILLED & INSTALLED REPAIR PARTS AT RIB #4 LWR FLANGE STIFFNER #4 IAW B737 SRM 55-10-09-2R-5; CUT OUT DAMAGE AREA AT RIB #4 LWR FLANGE I/B FASTENER HOLE #8 PERFORMED HFEC INSP AS PER REF B737-700 NDTM PT 6 51-00-00 PROCEDURE 23 NO CRACK FOUND; REPAIR 5 FIG 203 (A)
